Fertility Network UK
13,541 members22,022 posts

Bleeding on oestrogen

Just wondered if any ladies had started bleeding on oestrogen? This is my third month on it after 2 cancelled FET due to lining not being thick enough. This cycle I'm on 3 oestrogen patches and 3 oestrogen tablets a day. Today I am day 13 of cycle and due a scan tomorrow but have started bleeding and have period pains. This is really rare for me and just wondered if any other ladies had experienced this and does it mean another cancelled cycle? 😩

15 Replies
oldestnewest

Oh jeezo! You poor thing. Unfortunately I can't help with any advice on this one. Did you down regulate beforehand this time or have you never had to before? What a hell of a time of it you're having!! Hopefully your scan will go ok tomorrow.😚xx

1 like
Reply

Thanks Cinders. I know it will be cancelled 🙄 never down regged on any of these 3 attempts. Thought everything was going well this month as well! Yet another month that passes me by! Xx

Reply

Oh hopefully not hun. I had a wee Google after I'd replied to you and a few said they were ok so fingers crossed!!🤞 Let us know how it goes xx

1 like
Reply

Thank you 😗 I couldn't find anything when I googled, so thank you for that xx

1 like
Reply

Welcome! I'm never off flipping Google as my husband would say!😂xx

Reply

Oh no! What a pain! Like Cinders, can’t help... but sending lots of luck. I have been scanned once while bleeding and they were happy with outcome x

2 likes
Reply

Thanks Emu. Just worried that it's my lining breaking down already. See what the dildo cam reveals tomorrow! Xx

Reply

Dildo cam! I’d forgotten the phrases! That was my worry too... but it was all ok. Fingers crossed honey xx

1 like
Reply

Thanks Emu 😊xx

1 like
Reply

What’s the highest thickness that you’ve achieved?

Reply

The last 2 months no higher than 6.3, with it shrinking to 5.3 3 days later! Have managed 9 from a fresh cycle but now Doner so will never have a fresh again x

Reply

Sorry Hun. And your on quite a high dosage too. Sigh.

1 like
Reply

I'm sure it's the high dosage causing it! If it gets cancelled again I'm going to plead with them to let me do a natural cycle! x

Reply

Yes I think so

Reply

Fingers crossed you can keep going with your cycle 🤞🏻

Reply

You may also like...